MathSciNet Relay Station
MathSciNet bibliographic data
MR806091 (86k:54052) 54F20 (54F50 54H25)
Mohler, Lee; Oversteegen, Lex G. Open and monotone fixed point free maps on uniquely arcwise connected continua. Proc. Amer. Math. Soc. 95 (1985), no. 3, 476–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement